New to forum I having a bad GERD flareup...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

elymaloa
New Member


Date Joined Mar 2010
Total Posts : 8
   Posted 3/5/2010 6:02 PM (GMT -6)   
 I have had GERD for about 3 yrs now I don't feel it all the time just when i go a while eating stuff im not supposed to been taking kapidex but i really dont' like the way it makes me feel... but I wanted to see if anyone else has the same symptoms im having I have the chest pain and between the shoulder blades it's not my gall bladder had that removed last year, im also experiencing heart palpitations but only after I eat i also feel like I can't breath. I have also had ringing in my ears then dizziness I was told it was from anxiety and another thing is that my upper lip has been twitching and going numb for a a few seconds a few times a day.this is driving me crazy and I know that me stressing about it is probably making my symptoms worse cause i have also been having a headache not too bad just doesn't go away im afraid to take anything that will make me feel worse ugh i just don't know what to do anymore. if anyone is having these symptoms please let me know so i know im not crazy or dieing...im stressing bad cause i also have female problems which doesn't help for my anxiety

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 3/5/2010 9:06 PM (GMT -6)   
Welcome to HW,
GERD affects many people different ways. Kapidex is a new drug and I'm not fully well versed on it. Some people have problems with it not working for them. You maybe one of them.

The chest pains and shoulder pains maybe from esophagal spasms. Many people who have GERD sometimes have dizzy spells. Some PPIs can cause ringing ears. I'm not sure about the lips going numb... allergy?

Hang around, there are many well informed people here who maybe able to answer more of your questions.

Joy

martinm
Regular Member


Date Joined Dec 2009
Total Posts : 36
   Posted 3/5/2010 11:36 PM (GMT -6)   
Hey there,
I have some of those symptoms, trouble breathing and dizziness, also palpitations after I eat.. Its really worrisome I know. Unfortunately i havent got answers yet to share,,stil in the process of finding cause and solution (hopefully).. They are also trying to tell me its anxiety, i believe its mostly GERD and a bit of anxiety..if i get any answers ill be sure to post them..

elymaloa
New Member


Date Joined Mar 2010
Total Posts : 8
   Posted 3/7/2010 5:15 PM (GMT -6)   
yea I have also been told it's anxiety from the gerd I hate it! I believe that the only solution to all this is lifestyle change, but It does help to know that there is other people out there with the same symptoms that im not the only one...thanks for the replyssmilewinkgrin

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 3/7/2010 5:32 PM (GMT -6)   
You have a nerve that runs down the back of your esophagus called the vegus nerve. When this nerve is very irritated you get all sorts of reactions. Gerd can cause this nerve to get irritated.

Joy

elymaloa
New Member


Date Joined Mar 2010
Total Posts : 8
   Posted 3/7/2010 5:37 PM (GMT -6)   
thanks Joy I had no idea of that see that one thing drs never say. I am very glad I found these forums I am learing a lot that I didn't know

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 3/7/2010 5:55 PM (GMT -6)   
I just found out about it.

Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 12:24 AM (GMT -6)
There are a total of 3,004,519 posts in 329,151 threads.
View Active Threads


Who's Online
This forum has 161743 registered members. Please welcome our newest member, worldmicroblade.
262 Guest(s), 4 Registered Member(s) are currently online.  Details
PeterDisAbelard., John-Can, moeskeeter, BOB 46